# SDR 2016FA0000300

- Difficulty date: June 20, 2016
- Submitted: June 20, 2016
- Operation: General aviation
- Aircraft: N449DS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC141
- Aircraft time: 550 hours
- Engine: Lyc IO360M1A
- Engine time: 550 hours
- Propeller: Mtprop MTV12B
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: MTV12BCFCFL18359
- Part serial: 110500
- Condition: Loose
- Location: Rt Propeller
- Part time: 550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PROPELLER BLADE FOUND LOOSE IN HUB DURING INSPECTION.  TRAVEL IS .4375" IN DIRECTION OF THRUST AND .5" IN ROTATIONAL DIRECTION.  THE SHIM UNDER THE BLADE SNAP RING WAS FOUND ABOVE SNAP RING.  PROPELLER SENT FOR REPAIR.
